Alert archive / Florida / High Surf Advisories in 2022

High Surf Advisory 2, NWS Melbourne, FL

November 10, 20225 counties in Florida

NWS Melbourne, FL issued this high surf advisory at Nov 10, 2022, 10:04 AM EST for 5 counties in Florida. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2022, 10:04 AM EST (15:04 UTC)
Expired
Nov 11, 2022, 1:00 PM EST
In force
27 hr
Issued by
NWS Melbourne, FL

Counties Brevard County, FL, Indian River County, FL, Martin County, FL, Saint Lucie County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 23 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 3.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2022-11-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2022-11-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 429 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
429 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

754 
WHUS42 KMLB 101504
CFWMLB

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Melbourne FL
1004 AM EST Thu Nov 10 2022

FLZ154-159-164-110900-
/O.NEW.KMLB.CF.W.0002.221110T1504Z-221111T0900Z/
/O.NEW.KMLB.SU.Y.0002.221110T1504Z-221111T0900Z/
/O.NEW.KMLB.RP.S.0029.221110T1504Z-221111T0900Z/
Coastal Indian River-Coastal Saint Lucie-Coastal Martin-
1004 AM EST Thu Nov 10 2022

...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 AM EST FRIDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE TONIGHT...

* WHAT...For the Coastal Flood Warning, significant coastal
  flooding is ongoing. For the High Surf Advisory, large breaking
  waves of 8 to 12 feet in the surf zone. For the High Rip 
  Current Risk, dangerous life-threatening rip currents.

* WHERE...Coastal Indian River, Coastal Saint Lucie and Coastal 
  Martin Counties.

* WHEN...Through 4 AM EST Friday morning.

* IMPACTS...Coastal roads may be closed. Low lying property 
  including homes, businesses and some critical infrastructure 
  will be inundated. Significant shoreline erosion will occur. 
  Dangerous swimming and surfing conditions and localized beach 
  erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

* ADDITIONAL DETAILS...Water levels will remain above normal
  levels through tonight. Coastal flooding will be worst during
  the high tide cycles this morning and around 830 PM to 9 PM this
  evening. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Coastal flooding is occurring or imminent. Coastal residents in
the warned area should be alert for rising water, and take
appropriate action to protect life and property. If travel is
required, do not drive around barricades or through water of
unknown depth.

High surf will affect the beaches in the advisory area, producing
localized beach erosion and dangerous swimming conditions.
Swimmers should remain out of the water due to large breaking
waves and dangerous surf conditions.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as jetties and
piers. Heed the advice of lifeguards, beach patrol flags and
signs.

&&

$$
2 follow-up statements
332 
WHUS42 KMLB 102126
CFWMLB

URGENT - IMMEDIATE BROADCAST REQUESTED
Coastal Hazard Message
National Weather Service Melbourne FL
426 PM EST Thu Nov 10 2022

FLZ141-347-447-647-747-110900-
/O.EXA.KMLB.CF.W.0002.000000T0000Z-221111T0900Z/
/O.EXA.KMLB.SU.Y.0002.000000T0000Z-221111T0900Z/
/O.EXA.KMLB.RP.S.0029.000000T0000Z-221111T0900Z/
Coastal Volusia-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
426 PM EST Thu Nov 10 2022

...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 AM EST FRIDAY...
...HIGH SURF ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY...
...HIGH RIP CURRENT RISK IN EFFECT UNTIL 4 AM EST FRIDAY...

* WHAT...For the Coastal Flood Warning, significant coastal
  flooding is ongoing. For the High Surf Advisory, large breaking
  waves of 8 to 10 feet in the surf zone this evening, decreasing
  to 6 to 8 feet after midnight. For the High Rip Current Risk, 
  dangerous life- threatening rip currents.

* WHERE...Volusia and Brevard county coasts. 

* WHEN...Through 4 AM EST Friday morning.

* IMPACTS...Coastal roads may be closed. Low lying property
  including homes, businesses and some critical infrastructure
  will be inundated. Significant shoreline erosion will occur.
  Dangerous swimming and surfing conditions and localized beach
  erosion. Rip currents can sweep even the best swimmers away from
  shore into deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Coastal flooding is occurring or imminent. Coastal residents in
the warned area should be alert for rising water, and take
appropriate action to protect life and property. If travel is
required, do not drive around barricades or through water of
unknown depth.

High surf will affect the beaches in the advisory area, producing
localized beach erosion and dangerous swimming conditions.
Swimmers should remain out of the water due to large breaking
waves and dangerous surf conditions.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as jetties and
piers. Heed the advice of lifeguards, beach patrol flags and
signs.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ154-159-164-110900-
/O.CON.KMLB.CF.W.0002.000000T0000Z-221111T0900Z/
/O.CON.KMLB.SU.Y.0002.000000T0000Z-221111T0900Z/
/O.CON.KMLB.RP.S.0029.000000T0000Z-221111T0900Z/
Coastal Indian River-Coastal Saint Lucie-Coastal Martin-
426 PM EST Thu Nov 10 2022

...COASTAL FLOOD WARNING REMAINS IN EFFECT UNTIL 4 AM EST
FRIDAY...
...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT UNTIL 4 AM EST
FRIDAY...

* WHAT...For the Coastal Flood Warning, significant coastal
  flooding is ongoing. For the High Surf Advisory, large breaking
  waves of 8 to 10 feet in the surf zone this evening, decreasing
  to 6 to 8 feet after midnight. For the High Rip Current Risk,
  dangerous life-threatening rip currents.

* WHERE...Indian River, Saint Lucie and Martin county coasts.

* WHEN...Through 4 AM EST Friday morning.

* IMPACTS...Coastal roads may be closed. Low lying property 
  including homes, businesses and some critical infrastructure 
  will be inundated. Significant shoreline erosion will occur. 
  Dangerous swimming and surfing conditions and localized beach 
  erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Coastal flooding is occurring or imminent. Coastal residents in
the warned area should be alert for rising water, and take
appropriate action to protect life and property. If travel is
required, do not drive around barricades or through water of
unknown depth.

High surf will affect the beaches in the advisory area, producing
localized beach erosion and dangerous swimming conditions.
Swimmers should remain out of the water due to large breaking
waves and dangerous surf conditions.

Rip currents are powerful channels of water flowing quickly away
from shore, which occur most often at low spots or breaks in the
sandbar and in the vicinity of structures such as jetties and
piers. Heed the advice of lifeguards, beach patrol flags and
signs. Entering the surf is not recommended!

&&

$$
417 
WHUS42 KMLB 110900
CFWMLB

Coastal Hazard Message
National Weather Service Melbourne FL
400 AM EST Fri Nov 11 2022

FLZ141-154-159-164-347-447-647-747-111800-
/O.EXT.KMLB.CF.W.0002.000000T0000Z-221111T1800Z/
/O.EXT.KMLB.SU.Y.0002.000000T0000Z-221111T1800Z/
/O.EXT.KMLB.RP.S.0029.000000T0000Z-221112T0900Z/
Coastal Volusia-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Mainland Southern Brevard-
Southern Brevard Barrier Islands-
400 AM EST Fri Nov 11 2022

...COASTAL FLOOD WARNING NOW IN EFFECT UNTIL 1 PM THIS AFTERNOON...
...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 1 PM THIS AFTERNOON...
...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH LATE TONIGHT...

* WHAT...For the Coastal Flood Warning, additional beach erosion
  and coastal flooding will occur again around the time of high
  tide, which will occur between 915 and 945 AM. For the High Surf
  Advisory, large breaking waves of 6 to 8 feet in the surf zone.
  For the High Rip Current Risk, dangerous life-threatening rip 
  currents.
  
* WHERE...Flagler Beach to Jupiter Inlet.

* WHEN...For the Coastal Flood Warning and High Surf Advisory,
  until 1 PM this afternoon. For the High Rip Current Risk,
  through 4 AM Saturday morning.

* IMPACTS...Coastal roads may be closed. Low lying property 
  including homes, businesses and some critical infrastructure 
  will be inundated. Significant shoreline erosion will occur. 
  Dangerous swimming and surfing conditions and localized beach 
  erosion. Rip currents can sweep even the best swimmers away 
  from shore into deeper water. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Coastal flooding is occurring or imminent. Coastal residents in
the warned area should be alert for rising water, and take
appropriate action to protect life and property. If travel is
required, do not drive around barricades or through water of
unknown depth.

High surf will produce localized beach erosion and dangerous 
swimming conditions. Swimmers should remain out of the water due 
to large breaking waves and dangerous surf conditions. There may 
also be large pieces debris in the surf which could injure you. 
Again, stay out of the water today!

Rip currents are powerful channels of water flowing quickly away 
from shore, which occur most often at low spots or breaks in the 
sandbar and in the vicinity of structures such as jetties and 
piers.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this high surf advisory went out at Nov 10, 7:28 AM EST, 2 hours 36 minutes earlier.

Area forecast discussion, Nov 10, 7:28 AM EST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
Issued by National Weather Service San Juan PR
728 AM EST Thu Nov 10 2022

...New AVIATION...

.AVIATION...
(12Z TAFS)
Issued at 707 AM EST Thu Nov 10 2022

MVFR to brief IFR CIGS will continue across most of the terminals
through the rest of the morning hours, with VIS 1-3SM. E/NE winds
at 30-35 kt with gusts up to 45 kt thru at least 10/14z across
the terminals north of MCO, and SE/S from 10/16Z onwards at 25-35
kt. Across the rest of coastal terminals south of MLB, winds will
prevail from the S between 25-35 kt with gusts near 40 kt,
decreasing aft 10/18z. -SHRA/RA expected to prevail across all
sites through the evening hours.

&&

.PREV DISCUSSION [506 AM EST]...

.DISCUSSION...

...Nicole Makes Landfall as a Category One Hurricane...
...Tropical Storm and Storm Surge Warnings Continue...
...Extremely Dangerous Seas, Significant Beach Erosion, and
Coastal Flooding Continue...

Current...At 300 AM, the National Hurricane Center declared
Hurricane Nicole made landfall along the Florida east coast on
North Hutchinson Island, just south of Vero Beach, with maximum
sustained winds of 75 miles per hour and a minimum central
pressure of 981 millibars. An hour later, Nicole was designated a
Tropical Storm with maximum sustained winds of 70 miles per hour.
The storm continues a northwestward motion around 14 miles per
hour. Significant storm surge, coastal erosion, and wind impacts
continue this morning, especially along the Space and Volusia
coasts, as the system lifts north. Tropical Storm Warnings and
Storm Surge Warnings remain in effect as a result.

Today-Tonight...Moderate to heavy rainfall, tropical storm force
winds, coastal erosion, and large breaking waves will continue for
locations north of the Treasure Coast this morning as Nicole
treks northwestward across the Florida Peninsula. With high tide
between 8:30 AM and 9:30 AM and combined surge or swells from
Nicole, the threat for coastal flooding and additional beach
erosion persists. Although a weakening trend is expected through
the day, the storm continues to produce life threatening
conditions. For additional information on impacts and safety
information for this system, please refer to the latest Hurricane
Local Statement on Nicole.

Gradually improving conditions are forecast from south to north
from mid day onward. Lighter rainfall will continue even as
Nicole moves away from east central Florida, so chance PoPs were
included through at least early evening. Temperatures this
afternoon will reach the 70s to low 80s, falling back into the low
70s and upper 60s overnight.

Friday-Saturday...A continued improvement in weather conditions is
forecast for Friday with winds remaining gusty through the
afternoon over the northern local Atlantic waters. As an upper
level trough progresses east across the central CONUS, remnants of
Nicole will get swept northeastward. However, models indicate moisture
from the eastern Gulf of Mexico getting wrapped into the southern
side of the system as it moves into the Carolinas. That same trail
of moisture may provide a few more light rain showers to areas
along and west of Interstate 4 Friday afternoon. Drier weather is
expected Saturday as a cold front approaches from the northwest.
Temperatures both days will warm into the 80s with morning lows in
the 60s.

Sunday-Thursday...A sweeping cold front arrives Sunday morning in
east central Florida, and while models are generally dry for now,
it would not be a surprise to see a light sprinkle or quick rain
shower develop Sunday afternoon. Drier and much cooler air filters
in behind the front for the start of the work week. Subtropical
high pressure will build northward as well, lending to a calmer
and more pleasant week ahead. Morning lows could be a bit chilly
west of Interstate 4 through the week, bottoming out in the mid to
upper 50s. Afternoon highs are forecast to reach the 70s and 80s
with a mix of sun and clouds.

&&

.MARINE...
Issued at 500 AM EST Thu Nov 10 2022

Today-Tonight...Hazardous seas and winds continue today as
Tropical Storm Nicole lifts northward, away from the local
Atlantic waters. Seas will gradually decline from 20 to 25 feet
this morning to 10 to 15 feet this evening. Tropical storm force
winds and wind gusts will continue thorugh late afternoon or early
evening, before dropping back to 20-25 kts tonight with gusts 30
to 40 kts.

A Tropical Storm Warning remains in effect for all of the local
Atlantic waters.

Friday-Sunday...Poor to unfavorable seas and winds are expected
to continue Friday while slowly improving. Seas 6-9 ft and
southwesterly winds 10 to 20 kts. Wave heights decrease more on
Saturday, down to 3-5 ft, before increasing slightly to 4-6 ft as
a cold front moves across the Atlantic waters Sunday. Winds veer
north-northwesterly Sunday as well, increasing to 12-18 kts.

&&

.AVIATION...
(06Z TAFS)
Issued at 134 AM EST Thu Nov 10 2022

As Hurricane Nicole approaches the east coast of FL, conds will
continue to deteriorate. MVFR/IFR conds to be expected with CIGS
generally between FL007-015. Conditions worsen near the eyewall
with N-NE winds near 35-50KT and +SHRA causing VIS of 1-3SM.
Winds of 50-65 KT with 75 KT gusts likely at KMLB between
10/08-11Z as the northern eyewall of Nicole approaches. Winds
gradually veer after, becoming NE/E around 10/09-12Z, E/SE around
10/12-14Z, and SE/S from 10/16Z onwards. Elsewhere, RA/+RA with
25-50 KT winds and gusts to 55 KT or so expected with some
variations through 10/18Z. Winds expected to decrease thereafter,
and many terminals could observe winds near 15KT after 10/22Z or
so.

&&

.HYDROLOGY...
Issued at 500 AM EST Thu Nov 10 2022

Along the Saint Johns River and observed near Astor this morning,
northeasterly winds ahead of Tropical Storm Nicole continue to
stall the northward flow of the river, with several points
downstream reflecting a negative flow. The degree of rises in
river levels is highly dependent on new rainfall amounts and the
locations within the basin where the heaviest rainfall occurs.

The Saint Johns river at Astor rose to Major Flood Stage overnight
and as of 5 am reporting a height of 4.2 ft. A continued rise is
anticipated as heavy rainfall begins at Astor in the next few hours,
plus the arrival of drainage from upstream. A crest of 4.3 ft is
possible within the next few days.

Near Deland, the river is at 4.92 feet, which is within Moderate
Flood Stage. Levels are forecast to rise to 5.0 feet and remain
steady into the weekend.

Near Sanford, the river has risen to 6.75 feet which is within Minor
Flood Stage and is forecast to continue a rise, potentially reaching
Moderate Flood Stage before the weekend, then remain steady.

At Geneva above Lake Harney, the river will remain steady at 8.8
feet into Friday while remaining in Minor Flood Stage. However, a
gradual increase is expected Friday night and into the weekend,
which could take this forecast point back into Moderate Flood Stage
on Saturday.

For the Little Wekiva River and Shingle Creek, rises in these basins
are highly dependent on duration and location of rainfall. A gradual
rise has been observed at both gage locations overnight, with Little
Wekiva expected to crest within Action Stage later this morning,
then begin a gradual decline as Nicole shifts away.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  82  73  83  66 /  90  50  40  10
MCO  82  73  84  68 /  90  40  30   0
MLB  82  72  84  66 /  80  40  30   0
VRB  83  72  86  66 /  70  30  30   0
LEE  80  72  81  67 /  90  60  40   0
SFB  80  72  83  67 /  90  40  30   0
ORL  81  72  83  68 /  90  40  30   0
FPR  83  71  85  66 /  70  30  30  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...Hurricane Warning for FLZ141-154-159-164-247-254-259-264-347-447-
     547-647-747.

     Flood Watch until 1 PM EST this afternoon for FLZ041-044>046-053-
     058-141-144-154-159-164-247-254-259-264-347-447-547-647-747.

     Tropical Storm Warning for FLZ041-044>046-053-058-144.

     Storm Surge Warning for FLZ141-154-159-164-447-747.

AM...Hurricane Warning for AMZ550-552-555-570-572-575.

&&

In the hours before

Local storm report, Nov 10, 5:44 AM EST, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
544 AM EST THU NOV 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 AM     TROPICAL STORM   DAYTONA BEACH AIRPORT   29.17N  81.07W
11/10/2022                   VOLUSIA            FL   ASOS

            DAYTONA BEACH INTERNATIONAL AIRPORT MEASURED A PEAK
            WIND GUST OF 56KT/64MPH FROM THE ENE.

&&

EVENT NUMBER MLB2200683

KR
Local storm report, Nov 10, 5:45 AM EST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
545 AM EST THU NOV 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 AM     TROPICAL STORM   ORLANDO INTL AIRPORT    28.42N  81.32W
11/10/2022                   ORANGE             FL   ASOS

            ASOS STATION AT ORLANDO INTERNATIONAL AIRPORT MEASURED
            A WIND GUST OF 55KT/ 63MPH FROM THE NORTHEAST.

&&

EVENT NUMBER MLB2200684

LAW
Local storm report, Nov 10, 5:57 AM EST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
557 AM EST THU NOV 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0537 AM     TROPICAL STORM   DAYTONA BEACH AIRPORT   29.17N  81.07W
11/10/2022                   VOLUSIA            FL   ASOS

            ASOS STATION AT DAYTONA BEACH AIRPORT MEASURED A WIND
            GUST OF 61KT/ 70MPH FROM THE NORTHEAST.

&&

EVENT NUMBER MLB2200685

LAW
Local storm report, Nov 10, 6:30 AM EST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
630 AM EST THU NOV 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     TROPICAL STORM   SANFORD AIRPORT         28.78N  81.24W
11/10/2022                   SEMINOLE           FL   ASOS

            ASOS STATION AT SANFORD AIRPORT MEASURED A WIND GUST OF
            56KT/ 64MPH FROM THE NORTHEAST.

&&

EVENT NUMBER MLB2200686

LAW
Local storm report, Nov 10, 6:35 AM EST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
635 AM EST THU NOV 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     TROPICAL STORM   ORLANDO EXEC AIRPORT    28.55N  81.34W
11/10/2022                   ORANGE             FL   ASOS

            ASOS STATION AT ORLANDO EXECUTIVE AIRPORT MEASURED A
            WIND GUST OF 57KT/ 66MPH FROM THE EAST.

&&

EVENT NUMBER MLB2200687

LAW
Local storm report, Nov 10, 6:41 AM EST, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
641 AM EST THU NOV 10 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     TROPICAL STORM   2 SSE INTERCESSION CITY 28.23N  81.49W
11/10/2022                   OSCEOLA            FL   MESONET

            WEATHERSTEM STATION AT POINCIANA HIGH SCHOOL MEASURED A
            WIND GUST OF 43KT/ 50MPH.

&&

EVENT NUMBER MLB2200688

LAW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 10:04 AM ESTCoastal Flood WarningMLBBrevard, Indian River, Martin, Saint Lucie, Volusia27 hr
Nov 10, 10:04 AM ESTRip Current StatementMLBBrevard, Indian River, Martin, Saint Lucie, Volusia66 hr
Nov 10, 10:04 AM ESTWind AdvisoryMLBIndian River, Martin, Saint Lucie6 hr
Nov 10, 4:29 PM ESTSmall Craft AdvisoryMLB30 hr

Nearby

High Surf Advisories in Florida, 2022Every high surf advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.